Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/heart-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    Feeling miserable
    avatar
    An_266073 posted:
    I have had hypertension for 15 years.I have been hospitalized in ICU twice for this. I am on Metoprolol 100mg, amlodipine10mg, Asprin80mg, Lisinipril40mg. I also have prediabetes. However my blood pressure just wont seem to go down. The lowest it has been is 150/98. I am misearble. For the past month I've had this cramp in my left leg that starte in my calf themn traveled to my thigh and now its traveled up to my side. I'm exhausted, I urintae often, I have a nasty taste in my mouth, and I am both thirsty and hungry all the time. However today I'm extremely light headed but have no appetite. Ive taken my medicine but still not feeling any better. The other strange thing is my left leg is swollen and so are my feet and face. I also keep coughing ughh I am a 39 year old mother of four boys. Coud something be seriously wrong with me?
     
    avatar
    billh99 responded:
    No medical professional normally responds in this forum.

    And even if they did they can diagnose over the internet.

    You need to be checked out.

    Since your BP is hard to control you might want to look for a hypertension specialist.

    You can search for one here http://www.ash-us.org/Physician-Directory.aspx


    Helpful Tips

    High Blood Pressure/Weight Loss
    Lossing a significant amount of weight will help your blood pressure go down and possibly get you off of your medication. I know people who ... More
    Was this Helpful?
    18 of 20 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center